MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.During unpacking of a 20x55/10fr uni plus 75cm wallstent, it was noted that the stent deployment tip was missing while the distal radiopaque marker band was still intact.Upon further inspection, the missing tip was not in the packing either.The procedure was completed with another wall stent.No patient complications were reported.
 
Event or Problem Description
It was reported that tip detachment occurred.During unpacking of a 20x55/10fr uni plus 75cm wallstent, it was noted that the stent deployment tip was missing while the distal radiopaque marker band was still intact.Upon further inspection, the missing tip was not in the packing either.The procedure was completed with another wallstent.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The blue outer was noted to be covering the tip upon device return.The investigator exposed the tip under blue outer by retracting the outer.A visual and tactile examination identified no issues with the tip of the device.The stent was returned fully constrained on the device and no issues were noted.A visual and tactile examination identified no issues.No other issues were identified during the product analysis.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9646749
Report Number2134265-2020-00649
Device Sequence Number14174065
Product Code JCT
UDI-Device Identifier08714729204107
UDI-Public08714729204107
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2021
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0024610411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1